# SDR TWAA0012902

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 8,896 hours, 4,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Row 2 & 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE FIRST CLASS AND FWD GALLEY WERE INOPERATIVE.  REPLACED THE WIRE JUMPER BETWEEN ROWS 2 AND 3.  CHECK-C 10-2-99 STL.
